Acta Mathematica Hungarica

, Volume 110, Issue 4, pp 315–322 | Cite as

A note on a result by M. Bognár concerning the Hahn--Mazurkiewicz Theorem

  • T. Fernández
  • A. Quintero


In this note we use Theorem 2.4 in<span lang=EN-US style='font-size:10.0pt;mso-ansi-language:EN-US'>[1]to give a very short proof of a recent result due to M. Bognár (Theorem A in [3]). We also prove that Bognár's result is in fact equivalent to the classical Hahn-Mazurkiewicz Theorem. Finally we give generalizations in the non-compact setting.

continuous map proper map Freudenthal end (generalized) (Peano) continuum 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2006

Authors and Affiliations

  • T. Fernández
    • 1
  • A. Quintero
    • 2
  1. 1.C.G.A. (Centro de Gestión Avanzada), Consejería de Educación, Junta De Andalucía
  2. 2.Dpto. de Geometría y Topología, Facultad de Matemáticas, Universidad De Sevilla

Personalised recommendations